Jump to content

oli girl

Member Since 16 Mar 2009
Offline Last Active Yesterday, 12:07 AM

#3459886 Accutane And Male Sexual Dysfunction, Decrease In Sensation?

Posted by oli girl on 14 November 2014 - 10:04 AM

Oh there is a correlation! Google all things make accurate forum and check the long term side thread on here. I would advise you to stop but let your doctor know! Also dr. Kevin Pezzi suffered from this, but Iam not sure what he did.

We are all different so what works for 1 May not the other! I would also seek out Dubya here on the forum

No one can really say if it will go back to normal if you continue, if you been on it a short time you may have success in recovering!


#3444121 Repairing the long-term damage from Accutane

Posted by oli girl on 28 July 2014 - 10:25 PM

Anybody else's triglycerides affected from taking accutane? Unbelievable, 5 years later and I'm still borderline high.

 
The same here with cholesterol.I can't believe how many deep changes this poison has done to us.

Poison  causes fatty liver! Also if you suffer from anything like thyroid etc that causes cholesterol issues!


#3440238 Repairing the long-term damage from Accutane

Posted by oli girl on 08 July 2014 - 08:56 PM

I see you mentioned prostatitis, don't take Cipro or Levaquin for it! They are nasty nasty drugs




#3435408 Repairing the long-term damage from Accutane

Posted by oli girl on 08 June 2014 - 10:07 PM

Well if anyone knows the complete history of Accutane, then you would know that it was used as a chemotherapy drug and they noticed it was clearing their acne. However, the inventor of Accutane stated that it was so toxic and drop the trials for the use of acne.. most of us know the rest of how it came on the market!

 

It is a Chemotherapy drug and used in many serious cancers especially the of the brain and in children in high doses! There are brain scans that show frontal lobe damage! "Chemo Brain"

 

 

It even referred to as  Chemo in the New Jersey trials!




#3423255 Repairing the long-term damage from Accutane

Posted by oli girl on 29 March 2014 - 10:28 PM

Have  you ever been tested for your thyroid? I don't know what other symptoms beside hair loss and the sores you mentioned. I had nose and sores mouth. I sometimes wonder if I had drugged induced lupus which can go away. About a year later I had my ds antibody strand tested and it came back negative. I still though can 't take any sulfa or nsaids which lupus people can't take.  Though I don't like prescription meds I did at that point get on Plaquenil a anti malaria drug and take b12 and Vit C. I was desperate at the time and in bad shape. I don't take plaquenil any longer though. I also stayed away from any acidic foods. My way of living food wise is very simple.

 

It also could be from the chronic dryness as when I got dx with type 1 diabetes and started insulin all my dryness, vision and most issues have gone away. I live by Chicago and this winter was horrible. However, a lot of autoimmune issues can have a lot of the same symptoms. Pm if you have any more questions. I was out of town so sorry for the delay in response.




#3419012 Accutane Flushing...

Posted by oli girl on 07 March 2014 - 05:17 PM

I am surprised I never saw your post back in July! I would of told you to stop and to see the thread in the rosacea forum or Lamarr However, what done is done and I am not sure how long you have been on the menaprcrine, but it should help and get better with time. Also, it should help with the joint pain though it takes a little time. I took plaquenil which is the same here in the U.S. Hope things improve!

 

I have always said Accutane is Russian Roulette!




#3411649 Repairing the long-term damage from Accutane

Posted by oli girl on 31 January 2014 - 10:05 PM

Well the latest thing they are being investigated in are the some of the recent studies on IBD & Crohn's that have come out. Looks like they tried to use them in the New jersey court cases only to find out they were funded by yours truly.....that's right Roche!




#3411422 Repairing the long-term damage from Accutane

Posted by oli girl on 30 January 2014 - 09:44 PM

There is actually a study that accutaneresearch posted on the ragfourm regarding Isotretintoin - dna methylation and mental disorder. I need to pm a mod as for some reason acne.org wont let me copy and paste bleh!




#3410351 Repairing the long-term damage from Accutane

Posted by oli girl on 25 January 2014 - 10:07 PM

Yes, there is also a France RAGFOURM for Victims. So anyone who knows French or are from France, you can seek help there also. http://avrg.unblog.fr/

It won't let me paste links here so you can type it in. There is also a victim forum for those in Swiss countries.

 

Great it finally came off the market in France!  cheer.gif It will be a harder battle for Generics. There was a petition on change.org that posted all over the place for generics, yet we couldn't get enough signatures to do anything :(

 

Hope all is well



I hate to tell  you epigenetics is a real plausible explanation, especially since if you get pregnant on Accutane it causes epigenetics of the fetus. I believe in some maybe they are not damaged to the extreme and so they may get away with diet and life style changes, however that is not the case with every victim. We are all different yet suffer some of the  same things, I believe this poison changes DNA in some.

 

Diet worked for you, doesn't mean for everyone!




#3409839 Has Anyone Regrown Hair After Accutane?

Posted by oli girl on 22 January 2014 - 10:12 PM

If your not going to quit then I would speak to your physician to lower your dose. No one can really tell you if it will come back or not, people have had hair loss on 20mg! Are you on any other medications? Are you taking any supplements? Accutane is known to deplete Vit D, iron, b12 and sometimes biotin levels. however, some have developed acne from biotin. See the holistic forum.

I would just stay away from any prescription hair loss drugs.




#3409161 Repairing the long-term damage from Accutane

Posted by oli girl on 19 January 2014 - 10:45 PM

I never taken birth control except when on Accutane, but have you looked in to bio identical hormones or a natural source of estrogen? I believe holistic/organic stores or even whole foods might have some natural sources of estrogen. Funny thing is while on Accutane I had a over growth of hair, then 2 months off it started falling out, I have never figured out if maybe I was deficient in estrogen to begin with and the birth control helped that and hence the over growth of hair, or if it was Accutane.

 

I wouldn't take any birth control pills though, they can cause problems and depending what meds your taking now you that might not be good.

 

I am not expert, but just a thought :)




#3403412 Side effects from Accutane (Roaccutane)

Posted by oli girl on 25 December 2013 - 09:55 PM

No your not the only who has experienced this. The thing is though some have had anxiety and social issues and depression continue even after their course is over and they have had their acne return. I personally would suggest that you speak to your physician and think about stop taking Accutane. Have you tried light therapy or looking in to the holistic forum.

 

Merry Christmas!




#3400954 Repairing the long-term damage from Accutane

Posted by oli girl on 14 December 2013 - 10:59 PM

Well I may be wrong, but a documentary was done on CNN by Dr. Gupta on pot and stopping severe seizure disorder and some other chronic illnesses. They found that strain was low in THC and high in CBD which has medicinal properties, but no psycoactivity. scientist believe the CBD quiets the excessive electrical and chemical activity in the brain that cause seizures and etc....One very young girl couldn't even walk etc.... She takes it liquid in her food. There is only one dispensary in Colorado I believe it is and they only ask for donation.

 

You can read or watch the documentary just Google it, for some reason it won't let me copy and paste lately I don't know why????  It's called weed and featured on CNN.




#3399541 Repairing the long-term damage from Accutane

Posted by oli girl on 08 December 2013 - 12:07 AM

cry.gif cry.gifcry.gifcry.gif Is sad! I will add him on the list we have of those who have committed suicide on the ragfourm. We had one on the old one too! In fact he posted, but erased his post on playsomebeat thread on she posted back in 2011 on whether to take Accutane or not and he posted on here.

 

This should be a reminder to all, that though we may not always agree, that we may get on each other nerves at time and drive each other crazy, we are all human, we all have feelings and we are suffering from the hands from the same poison Accutane!

 

To Those of you that sent me a pm this weekend or last week I will respond to you this coming up week! - Jen




#3399151 Repairing the long-term damage from Accutane

Posted by oli girl on 05 December 2013 - 08:29 PM

There acutally use to be a organized forum called the ragfourm, however many of the 5,000 members don't go on the new one! Very devasting to us what happened to the old one